Resultados globales: 16 registros encontrados en 0.02 segundos.
Artículos, Encontrados 16 registros
Artículos Encontrados 16 registros  1 - 10siguiente  ir al registro:
1.
Periodic orbits of a Hamiltonian system related with the Friedmann-Robertson-Walker system in rotating coordinates / Buzzi, Claudio (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Santana, Paulo (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas (Brazil))
We provide sufficient conditions on the four parameters of a Hamiltonian system, related with the Friedmann-Robertson-Walker Hamiltonian system in a rotating reference frame, which guarantee the existence of 12 continuous families of periodic orbits, parameterized by the values of the Hamiltonian, which born at the equilibrium point localized at the origin of coordinates. [...]
2020 - 10.1016/j.physd.2020.132673
Physica, Vol. 413 (December 2020) , art. 132673  
2.
Limit cycles in 4-star-symmetric planar piecewise linear systems / Buzzi, Claudio A. (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Medrado, Joao Carlos (Universidade Federal de Goiás. Instituto de Matemática e Estatística (Brazil)) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Our interest is centered in the study of the number of limit cycles for nonsmooth piecewise linear vector fields on the plane when the switching curve is xy=0. We consider the symmetric case. That is, one vector field defined in the odd quadrants and the other in the even ones. [...]
2020 - 10.1016/j.jde.2019.09.008
Journal of differential equations, Vol. 268, Issue 5 (February 2020) , p. 2414-2434  
3.
On the dynamics of the Euler equations on so(4) / Buzzi, Claudio (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pazim, Rubens (Universidade Federal de Mato Grosso. Instituto de Ciências Naturais Humanas e Sociais (Brazil))
This paper deals with the Euler equations on the Lie Algebra so(4). These equations are given by a polynomial differential system in R6. We prove that this differential system has four 3-dimensional invariant manifolds and we give a complete description of its dynamics on these invariant manifolds. [...]
2019 - 10.1080/14689367.2019.1703906
Dynamical Systems, (December 2019)  
4.
11 p, 382.4 KB Final evolutions of a class of May-Leonard Lotka-Volterra systems / Buzzi, Claudio (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Santos, Robson A.T. (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study a particular class of Lotka-Volterra 3-dimensional systems called May-Leonard systems, which depend on two real parameters a and b, when a + b = −1. For these values of the parameters we shall describe its global dynamics in the compactification of the non-negative octant of ℝ3 including its infinity. [...]
2020 - 10.1080/14029251.2020.1700635
Journal of Nonlinear Mathematical Physics, Vol. 27, Issue 2 (January 2020) , p. 267-278  
5.
Melnikov analysis in nonsmooth differential systems with nonlinear switching manifold / Bastos, Jéfferson L. R. (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas) ; Buzzi, Claudio (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas. Instituto de Matemática, Estatística e Computação Científica)
We study the family of piecewise linear differential systems in the plane with two pieces separated by a cubic curve. Our main result is that 7 is a lower bound for the Hilbert number of this family. [...]
2019 - 10.1016/j.jde.2019.04.019
Journal of differential equations, Vol. 267, Issue 6 (September 2019) , p. 3748-3767  
6.
15 p, 343.1 KB Algebraic limit cycles in piecewise linear differential systems / Buzzi, Claudio. (Universidade Estadual Paulista (Brasil). Department of Mathematics) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper is devoted to study the algebraic limit cycles of planar piecewise linear differential systems. In particular we present examples exhibiting two explicit hyperbolic algebraic limit cycles, as well as some 1-parameter families with a saddle-node bifurcation of algebraic limit cycles. [...]
2018 - 10.1142/S0218127418500396
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 3 (2018) , art. 1850039  
7.
38 p, 502.2 KB Limit cycles via higher order perturbations for some piecewise differential systems / Buzzi, Claudio. (Universidade Estadual Paulista (Brasil). Department of Mathematics) ; Lima, Mauricio Firmino Silva (Universidade Federal do ABC(Brazil). Centro de Matemática Computacâo e Cognicâo) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A classical perturbation problem is the polynomial perturbation of the harmonic oscillator, (x',y')=(-y + εf(x,y,ε),x εg(x,y,ε)). In this paper we study the limit cycles that bifurcate from the period annulus via piecewise polynomial perturbations in two zones separated by a straight line. [...]
2018 - 10.1016/j.physd.2018.01.007
Physica, Vol. 371 (May 2018) , p. 28-47  
8.
19 p, 446.4 KB On Poincaré-Bendixson theorem and non-trivial minimal sets in planar nonsmooth vector fields / Buzzi, Claudio (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; de Carvalho, Tiago (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; Euzébio, Rodrigo D. (Universidade Estadual Paulista (Brasil). Departamento de Matemática)
In this paper some qualitative and geometric aspects of nonsmooth vector fields theory are discussed. A Poincaré-Bendixson Theorem for a class of nonsmooth systems is presented. In addition, a minimal set in planar Filippov systems not predicted in classical Poincaré-Bendixson theory and whose interior is non-empty is exhibited. [...]
2018 - 10.5565/PUBLMAT6211806
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 113-131 (Articles)  
9.
30 p, 478.1 KB Center boundaries for planar piecewise-smooth differential equations with two zones / Buzzi, Claudio. (Universidade Estadual Paulista (Brasil). Department of Mathematics) ; Pazim, Rubens (Universidade Federal de Mato Grosso (Brasil). Inst. de Ciências Naturais Humanas e Sociais) ; Pérez-González, Set (Universidade Estadual Paulista (Brasil). Department of Mathematics)
This paper is concerned with 1-parameter families of periodic solutions of piecewise smooth planar vector fields, when they behave like a center of smooth vector fields. We are interested in finding a separation boundary for a given pair of smooth systems in such a way that the discontinuous system, formed by the pair of smooth systems, has a continuum of periodic orbits. [...]
2017 - 10.1016/j.jmaa.2016.07.022
Journal of mathematical analysis and applications, Vol. 445 (2017) , p. 631-649  
10.
6 p, 542.7 KB On the periodic solutions of the static, spherically symmetric Einstein-Yang-Mills equations / Buzzi, Claudio (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that the static, spherically symmetric Einstein-Yang-Mills equations do not have periodic solutions.
2012 - 10.1063/1.4770046
Journal of Mathematical Physics, Vol. 53 (2012) , p. 122703  

Artículos : Encontrados 16 registros   1 - 10siguiente  ir al registro:
Vea también: autores con nombres similares
1 Buzzi, Claudio A.
2 Buzzi, Claudio Aguinaldo,
3 Buzzi, Claudio.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.